Title: Apologie van het klassieke hylemorfisme
Authors: Guldentops, Guy # ×
Issue Date: 1999
Series Title: Algemeen Nederlands Tijdschrift voor Wijsbegeerte vol:91 issue:3 pages:241-244
ISSN: 0002-5275
Publication status: published
KU Leuven publication type: AT
Appears in Collections:De Wulf-Mansion Centre for Ancient, Medieval and Renaissance Philosophy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.